# SDR SWAA2023012493360

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 79,581 hours, 47,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ARE OUT AT ROW 9D AND LEFT WTB FAIRING.<[01] RELAMPED LH SLIDE LIGHT AND AREA LIGHT AT ROW 9D PER AMM 33-51-03 AND33-51-04.
